# SDR 2001UALA00120

- Difficulty date: February 17, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N384UA
- Make and model: Boeing 737322
- Aircraft serial: 24659
- Aircraft time: 33,736 hours, 23,332 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 840002074
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF THE B-SYSTEM HYDRAULICS.  *S/D*  REPLACED B-SYSTEM ACOUSTIC FILTER AND ASSOCIATED O-RING, AND SERVICED B-SYSTEM HYDRAULICS.  NO FURTHER LEAKS EVIDENT.
